# SDR AALA202510203118

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 30,751 hours, 13,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH FLASHLIGHTS UNDER FORWARD FLIGHT ATTENDANTS JUMP SEATS ARE DEAD. FOUND BOTH FORWARD GALLEY JUMPSEAT FLASHLIGHTS INOPERATIVE. EXCHANGED BOTH FLASHLIGHTS (AALA202510200323) (AALA202510203118) WITH SERVICEABLE UNITS FROM AFT GALLEY. PER AMM 25-64-00.
